# SDR FDEA201111094836

- Difficulty date: November 9, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING L/E XORS 1065, MISREPAIRED.  REPAIRED AS PER EA 1-5740-155840.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 113.
